# SDR ASAA2020051332722

- Difficulty date: May 11, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 47,722 hours, 14,308 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC MESSAGE ILLUMINATED WITH VTK ON F.O.'S MAP DISPLAY. GROUNDED - YES. ACCOMPLISHED FMC BITE REF B737-800 FIM 34-61 TASK 801 FMC OPS NORMAL.
